When is rational behavior consistent with rules of thumb? A link between evolutionary terminology and neoclassical methodology


Blonski, Matthias


URL: http://dx.doi.org/10.1016/S0304-4068(97)00031-1
Document Type: Article
Year of publication: 1999
The title of a journal, publication series: Journal of Mathematical Economics
Volume: 32
Issue number: 1
Page range: 131-144
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0304-4068
Publication language: English
Institution: School of Law and Economics > VWL, Mikroökonomik (Stahl Em)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Blonski, Matthias (1999) When is rational behavior consistent with rules of thumb? A link between evolutionary terminology and neoclassical methodology. Journal of Mathematical Economics Amsterdam [u.a.] 32 1 131-144 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item